# SDR WX0A2014080572067

- Difficulty date: July 5, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N301NV
- Make and model: Airbus A319-112
- Aircraft serial: 2319
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Screw
- Condition: Unknown
- Location: Vibration Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF NOTICED HIGH VIBRATION ON LT ENG, N1 WAS BETWEEN 3.6 TO 4.4 IT CONTINUED TO CLIMB TO 6.5.  RT SIDE N1 NORMAL ALL OTHER PARAMETERS NORMAL BROUGHT LT ENG TO IDLE. AIR RETURN LANDED WITH LT ENG AT IDLE & EMER DECLARED.  INSTALLED BALANCE SCREWS AS IAW AMM 77-32-34-750-001A, ENG RUNS GOOD IAW AMM 77-32-34-860-043A & 71-00-00-710-009.
